Data Aggregation in Wireless Sensor Networks
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 128 | Monthly Hits: ⮙11

Research Paper | Mathematics | India | Volume 3 Issue 3, March 2014

Data Aggregation in Wireless Sensor Networks

Arabind Kumar, Ram Baksh, Ranjan Kumar Thakur, Aditya Pratap Singh

Wireless sensor networks consist of sensor nodes with sensing and communication capabilities. Efficient aggregation of data collected by sensors is crucial for a successful application of wireless sensor networks (WSNs). Both minimizing the energy cost and reducing the time duration of data aggregation have been extensively studied for WSNs. Algorithms with theoretical performance guarantees are only known under the protocol interference model, or graph-based interference models generally. A fundamental challenge in the design of Wireless Sensor Network (WSNs) is to maximize their lifetimes. Data aggregation has emerged as a basic approach in WSNs in order to reduce the number of transmissions of sensor nodes, and hence minimizing the overall power consumption in the network.

Keywords: Dominating, Aggression, Protocol, WSN

Edition: Volume 3 Issue 3, March 2014

Pages: 249 - 251

Share this Article

How to Cite this Article?

Arabind Kumar, Ram Baksh, Ranjan Kumar Thakur, Aditya Pratap Singh, "Data Aggregation in Wireless Sensor Networks", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=20131091, Volume 3 Issue 3, March 2014, 249 - 251

Enter Your Registered Email Address





Similar Articles with Keyword 'Dominating'

Downloads: 96 | Weekly Hits: ⮙1 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1280 - 1283

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala, T. Kavitha

Share this Article

Downloads: 98 | Weekly Hits: ⮙2 | Monthly Hits: ⮙6

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 672 - 674

Dominating-x-Color Number of Harary Graph

T. Ramachandran, A. Naseer Ahmed

Share this Article

Downloads: 101 | Monthly Hits: ⮙13

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1163 - 1166

Split Line Domination in Graphs

M. H. Muddebihal, U. A. Panfarosh, Anil R. Sedamkar

Share this Article

Downloads: 103 | Weekly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 2630 - 2633

Signed Roman Domination Number of Generalized Petersen Graph

Shailaja S. Shirkol, Manjula C. Gudgeri

Share this Article

Downloads: 104 | Weekly Hits: ⮙4 | Monthly Hits: ⮙10

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 2046 - 2050

Complete and Complementary Domination Number in Interval Valued Fuzzy Graphs

N.Sarala, T.Kavitha

Share this Article

Similar Articles with Keyword 'Protocol'

Downloads: 107 | Weekly Hits: ⮙5 | Monthly Hits: ⮙16

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 587 - 589

Two-Party Authenticated Key Agreement Protocol in Elliptic Curve Cryptography

Vinod Kumar, Adesh Kumari

Share this Article

Downloads: 117 | Weekly Hits: ⮙1 | Monthly Hits: ⮙12

Research Paper, Mathematics, Morocco, Volume 6 Issue 4, April 2017

Pages: 1643 - 1652

The Optimal Impulsive Drug Schedule for Cancer Immunotherapy

Samira Zouhri, Smahane Saadi, Amine Hamdache

Share this Article

Downloads: 127 | Weekly Hits: ⮙4 | Monthly Hits: ⮙17

Research Paper, Mathematics, India, Volume 3 Issue 4, April 2014

Pages: 129 - 133

Quantum Cryptography Implementation in Wireless Networks

Jarrar Ahmed, Ashish Kumar Garg, Man Singh, Sham Bansal, Mohammad Amir

Share this Article

Downloads: 128 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 3 Issue 3, March 2014

Pages: 249 - 251

Data Aggregation in Wireless Sensor Networks

Arabind Kumar, Ram Baksh, Ranjan Kumar Thakur, Aditya Pratap Singh

Share this Article

Downloads: 142 | Weekly Hits: ⮙5 | Monthly Hits: ⮙15

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 605 - 608

An Identity-Based Secure Authenticated Framework by Using ECC in Cloud Computing

Nasheem Khan, Vinod Kumar, Adesh Kumari

Share this Article



Top